# SDR CA080108005

- Difficulty date: January 7, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,277 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Part number: 9599021231
- Condition: Cracked
- Location: Bleed Air Sys
- Part time: 9,247 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT TO CRUISE ALTITUDE, IT WAS DISCOVERED THE AC WOULD NOT PRESSURIZE, AND THERE WAS NO BLEED AIR HEAT. AC RETURNED TO BASE. FOUND BLEED AIR HOSE CRACKED. (TC NR 20080108005)
